How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Second opinion] I’m a 36 years old Assistant: Have you seen

Customer Question

second opinion] Hi I’m a 36 years old
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: ive been experiencing vaginal dryness for a few days now.
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: I took northisterone tablets to delay my period a few weeks ago and upon finishing the course a few days later I had a heavy period. Around the same time I also took flucloxacillin 500 mg tablets 3 times a day for 5 days to clear up a bronchitis infection I had. The last tablet of the Antibiotic I took was on the 25th of September and since then have been experiencing vaginal dryness and lack of lubrication I also have been getting headaches and night sweats. I’m worried if this is a side effect of the medications I took or perimenapause. I’m currently taking 15mg tablets
Assistant: Are you in any pain? How regular are your periods?
Customer: im also on 1000mg metformin one tablet daily for pre diabetes and irregular periods
Submitted: 12 days ago.
Category: Medical
Customer: replied 12 days ago.
Hi doctor 3 weeks ago I took northisterone tablets to delay my period and also flucloxacillin tablets for a bronchitis infection since then I’ve been experiencing vaginal dryness and lack of vaginal lubrication I also have been having headaches which I previously did not have. Could this be a side effect of the medications or signs of perimenapause
Expert:  wieyedoc replied 12 days ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 12 days ago.

How can I help?